# SDR CALA2017082802940

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 27,742 hours, 9,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED LAMP FOR L2 DOOR SLIDE EMERGENCY LIGHT REF AMM 33-51-04, OPS CHECK GOOD.
